EconPapers    
Economics at your fingertips  
 

Densities for infinitely divisible random processes

Vera Darlene Briggs

Journal of Multivariate Analysis, 1975, vol. 5, issue 2, 178-205

Abstract: Let {[xi]j(t), t [set membership, variant] [0, T]} J = 1, 2 be infinitely divisible processes with distinct Poisson components and no Gaussian components. Let X be the set of all real-valued functions on [0, T] which are not identically zero, and be the [sigma]-ring generated by the cylinder sets of [xi]j(t), J = 1, 2. Let [mu]j be the measure on induced by [xi]j(t). Necessary and sufficient conditions on the projective limits of the Lévy-Khinchine spectral measures of the processes are found to make [mu]2

Keywords: Stochastic; processes; infinitely; divisible (search for similar items in EconPapers)
Date: 1975
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(75)90037-8
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:5:y:1975:i:2:p:178-205

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:5:y:1975:i:2:p:178-205